Share your common side effects

Discussion in 'Side Effects' started by Peteroman, Sep 22, 2014.

  1. Master Chief

    Master Chief Active Use

    I totally agree with the overwhelming feeling, i feel it in my stomach and its only noticeable at certain parts of the day. I usually eat and drink water and i feel much better.
     
  2. SaucePlease

    SaucePlease Active Use

    That's more than I would have suspected. At first I was worried about the possibility, but I'm much more likely to die from a caffeine overdose from all of the coffee I drink...and that's pretty unlikely too. It's the old "risk to reward" conundrum.
     
    Master Chief likes this.
  3. SteveIrwin

    SteveIrwin Newbie

    I get really smelly gas, upset tummy, occasionally a headache (rare).
    that's about all though.
     
  4. Peteroman

    Peteroman Regular Use

    I have priorities, like studying, set before modding up but sometimes I find myself cleaning my room. I pick and stick to the first thing I think of
     
    Last edited: Dec 3, 2014
  5. Peteroman

    Peteroman Regular Use

    Eat something and drink water
     
  6. Johnny B

    Johnny B Active Use

    I've heard some people say that it's best to take Modafinil on an empty stomach in order to get the best results. But there are also a lot of people who say they get an upset stomach and the response to that seems to be don't take it on an empty stomach...

    Anybody have thoughts as to whether it makes much of a difference if you take Modafinil on an empty stomach vs. full stomach?
     
  7. Master Chief

    Master Chief Active Use

    Modafinil works just as well on a full or empty stomach
     
  8. DaftMod

    DaftMod Newbie

    When I first starting taking it, I got what appeared to be two cold sores on my lower lip. I was hugely afraid that I was getting the dreaded SJ Syndrome. Fortunately, that wasn't the case.

    Other than that, no negative side effects, unless you count an increase in obnoxious behavior to be one.
     
  9. Peteroman

    Peteroman Regular Use

    Daftmod, that's great it wasn't SJ Syndrome. Sometimes our body reacts unexpectedly to foreign substances. My friend was supposed to try Mod on, let's say Friday morning. He lives two hours away, so he was going to drive down Thursday night after his night class, sleep over, and take it Friday morning. He ended up not coming because he was tired. Then, that week Saturday he told me he got sick, threw up, etc. If he decided to try Mod that Friday he probably would have attributed being sick to Mod; similar to the nocebo effect, but before I say more watch this


     
    Last edited: Dec 3, 2014
    Johnny B likes this.
  10. westgate

    westgate Active Use

    Only happened happened once with Modvigil, I took a bit too much.

    No it was the Moda. My heart rate increased significantly over the norm.

    In terms of RHR. I have RHR of 50-65 all day(I run). I took a bit too much moda(too much for me), around 300mg and my RHR went up to the point where it was noticeable without any kind of RHR reading device. This has only happened with Modvigil, not sure if that's indicator of purity issues or just me taking more than usual.
     
  11. Peteroman

    Peteroman Regular Use

    Maybe 300 mg had something to do with it. I hope not, but be careful
     
    Last edited: Dec 3, 2014
  12. Johnny B

    Johnny B Active Use

    It also probably depends on the person. Adderall can raise your heart rate, too, but it doesn't do it for everybody. When I was taking it, my RHR would be around 70-80 bpm, but normally it's only around 60 bpm.
     
  13. Morfi

    Morfi Newbie

    Hello everyone!

    I would like to kindly ask for help.
    I have strong stomach ache and also nausea after taking full 200mg Modavigil pill. The effect after 1/2 pill its almost the same. If I separate the effect into 2 phases it goes like this:
    1) after half an hour my hands start to shake and I also feel pretty nervous, but my concentration is really good if I focus on one thing.
    2) after an hour effects which I described above appear and it stands like this for whole day. Cant focus on anything else just the ache.
    Is there anything I can do with those side effects please ?

    I eat every 3-4 hours healthy meals, drink 2l of water per day. Have good input of fruits and vegetables. I usually sleep for 6 or 7 hours within the week. No difference between taking pill before or after meal.

    Hope its understandable :)
    Thank you for any advices.
     
  14. Peteroman

    Peteroman Regular Use

    Few questions Morfi. What's your height? weight? People react differently. Try eatting more and drinking more water. Avoid caffeine or anything that can make you jittery. Try cutting the pill into small pieces, say eighths, and take each piece throughout a period of a few hours, say one eighth every 30 minutes. Keep track of how many pieces it takes before you feel nauseous. Only ever take one less eighth than it took for you to get nauseous
     
    Last edited: Dec 3, 2014
  15. Morfi

    Morfi Newbie

    Thank you for response Peteroman.

    I am 23 year old male, my weight is moving between 70 - 71 kg and I am 175 cm tall. I dont drink coffee or anything else with caffeine. I dont smoke and not taking any other pills or medicaments.
    Will give try to your advice, at least for couple days. :)
     
    Peteroman likes this.
  16. Peteroman

    Peteroman Regular Use

    Do you have any allergies? Also, let us know how it goes
     
    Last edited: Oct 12, 2014
    Morfi likes this.
  17. Morfi

    Morfi Newbie

    No allergies, never had symptoms of any. Will try it through the week and write feedback here.
     
    Johnny B and Peteroman like this.
  18. RoadRed Mechanic

    RoadRed Mechanic Active Use

    Warning TMI! :)

    I know the second that Modafinil kicks in because I instantly have to poop!

    After that is out of the way, I can get busy getting my chores done for the day. Sometimes I get cotton mouth so I make sure to make a conscious effort to drink plenty of water. Caffeine with modafinil tends to make me jittery, so I limit myself to one cup of coffee.

    Other than that, no adverse side effects or reactions!
     
  19. dc234

    dc234 Active Use

    I'm finding that I'm a bit less coordinated than usual on Mod, for instance I can normally touchtype but on Mod I make a LOT of mistakes. My fingers sort of get out of sync.

    I also get a really bad headache if I take 200mg but I'm finding that splitting the tab to get 100mg sorts this out. I've heard that headaches are a common side effect and I've hard that people add choline to their stack to sort it out but I've not tried that yet. Painkillers seem to work but I don't want to take them on a regular basis due to liver damage.

    Other than that with 200mg I'm not sure if I'm imagining it but I think I might have a racing heart/palpitations.

    More investigation required.
     
  20. Nelty

    Nelty Active Use

    Have you tried it yourself? What was the result? I'm curious

    I'm not sure either but I believe I have a racing heart as well, and it's one of the common side effects. It's not really bad (except if I take too much moda), and I've also experienced it while on caffeine. At least you know when it's kicked in...
     

Share This Page